MURAL - Maynooth University Research Archive Library



    Formulae for null curves deriving from elliptic curves


    Small, Anthony (2008) Formulae for null curves deriving from elliptic curves. Journal of Geometry and Physics, 58 (4). pp. 502-505. ISSN 0393-0440

    [img]
    Preview
    Download (193kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Any elliptic curve can be realised in the tangent bundle of the complex projective line as a double cover branched at four distinct points on the zero section. Such a curve generates, via classical osculation duality, a null curve in C3 and thus an algebraic minimal surface in R3. We derive simple formulae for the coordinate functions of such a null curve.

    Item Type: Article
    Keywords: MSC; primary53A10; secondary53A05; 14Q05;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10098
    Identification Number: https://doi.org/10.1016/j.geomphys.2007.12.005
    Depositing User: Dr. Anthony Small
    Date Deposited: 15 Oct 2018 16:28
    Journal or Publication Title: Journal of Geometry and Physics
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year